Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 32, NWS Wichita, KS

May 5, 20074 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 5, 2007, 11:19 PM CDT for 4 counties in Kansas. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2007, 11:19 PM CDT (04:19 UTC)
Expired
May 5, 2007, 11:45 PM CDT
In force
26 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

Counties Ellsworth County, KS, McPherson County, KS, Rice County, KS, Saline County, KS

The radar

The Wichita radar (KICT), 104 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 11:27 PM CDTHAIL 14 Se Geneseo, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 9:08 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 981 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
981 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1826 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 060419
SVRICT
KSC053-113-159-169-060445-
/O.NEW.KICT.SV.W.0032.070506T0419Z-070506T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1119 PM CDT SAT MAY 5 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RICE COUNTY IN CENTRAL KANSAS.
  NORTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS.
  SOUTHEASTERN ELLSWORTH COUNTY IN CENTRAL KANSAS.
  SOUTHWESTERN SALINE COUNTY IN CENTRAL KANSAS.

* UNTIL 1145 PM CDT.

* AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...
  AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  LITTLE RIVER...OR 20 MILES WEST OF MCPHERSON...AND MOVING NORTHEAST
  AT 55 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  FREDERICK...GENESEO...LITTLE RIVER...LYONS...MARQUETTE...WINDOM...
  KANOPOLIS STATE PARK.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE 
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE 
WARNING.

LAT...LON 3826 9837 3825 9795 3869 9761 3869 9822

$$

KLEINSASSER
2 follow-up statements
000 
WWUS53 KICT 060433
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1132 PM CDT SAT MAY 5 2007

KSC053-113-159-169-060445-
/O.CON.KICT.SV.W.0032.000000T0000Z-070506T0445Z/
SALINE KS-ELLSWORTH KS-MCPHERSON KS-RICE KS-
1132 PM CDT SAT MAY 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RICE...
NORTHWESTERN MCPHERSON...SOUTHEASTERN ELLSWORTH AND SOUTHWESTERN
SALINE COUNTIES UNTIL 1145 PM CDT...

AT 1131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LARGE SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING 
WINDS OF 60 TO 75 MPH.  THIS STORM WAS LOCATED NEAR MARQUETTE...OR 
18 MILES NORTHWEST OF MCPHERSON...MOVING NORTHEAST AT 50 MPH. 
TORRENTIAL RAIN MAY CAUSE PONDING AND TEMPORARY FLOODING OF LOW 
LYING AND POOR DRAINAGE AREAS. 

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHWESTERN MCPHERSON...RICE...SOUTHEASTERN ELLSWORTH AND
SOUTHWESTERN SALINE COUNTIES...INCLUDING THE TOWN OF MARQUETTE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3826 9837 3825 9795 3869 9761 3869 9822

$$

HOWERTON
000 
WWUS53 KICT 060447
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1147 PM CDT SAT MAY 5 2007

KSC053-113-159-169-060457-
/O.EXP.KICT.SV.W.0032.000000T0000Z-070506T0445Z/
SALINE KS-ELLSWORTH KS-MCPHERSON KS-RICE KS-
1147 PM CDT SAT MAY 5 2007

...THE SEVERE THUNDERSTORM WARNING FOR RICE...NORTHWESTERN
MCPHERSON...SOUTHEASTERN ELLSWORTH AND SOUTHWESTERN SALINE COUNTIES
HAS BEEN ALLOWED TO EXPIRE...

AT 1143 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF
THREATENING WEATHER APPROACHES AGAIN...OR A WARNING ISSUED.

LAT...LON 3826 9837 3825 9795 3869 9761 3869 9822

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:00 PM CDT, 8 hours 19 minutes earlier.

Area forecast discussion, May 5, 3:00 PM CDT, 8 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
300 PM CDT SAT MAY 5 2007

.DISCUSSION...
MAIN FORECAST CONCERNS: SEVERE WEATHER TONIGHT THROUGH SUNDAY
NIGHT...THEN CHANCES FOR FLOODING FOR TONIGHT THROUGH THE MIDDLE OF
THE WEEK.

TONIGHT:
DIFFLUENCE HAS BECOME MORE PRONOUNCED IN THE PROFILER NETWORK THIS
AFTERNOON AHEAD OF AN UPPER LOW OVER EASTERN COLORADO. CONVECTION
STARTED LATE THIS MORNING ALONG THE DRYLINE...AND WILL CONTINUE
THROUGH THE EVENING HOURS IF NOT THROUGH THE NIGHT. INSTABILITY...
SHEAR AND MOISTURE ARE ALL PLENTIFUL WITH THIS SYSTEM. WITH THE DRY
LINE EXTENDING FROM FAR SOUTHWEST NEBRASKA THROUGH NEAR DODGE CITY
AND INTO THE TEXAS PANHANDLE...THAT WILL CONTINUE TO BE THE FOCUS
FOR STORM INITIATION AND GENERAL STORM MOTION WILL BE TO THE
NORTH...AND RIGHT MOVERS WOULD MOVE TO THE NORTHEAST.

WINDS WILL LIKELY CONTINUE TO GUST THROUGH THE NIGHT...HOWEVER THEY
SHOULD DROP BELOW ADVISORY CRITERIA AROUND SUNSET. THEREFORE WE WILL
CONTINUE THE WIND ADVISORY AND EXPECT TO BE ABLE TO LET IT EXPIRE AT
7PM.

SUNDAY:
ANOTHER ROUND OF THUNDERSTORMS IS ON TAP FOR SUNDAY. NEARLY
STATIONARY FRONTAL BOUNDARY IS EXPECTED TO EXTEND FROM CENTRAL
NEBRASKA TO NEAR HAYS...THEN SOUTHWARD TO NEAR AMARILLO. THIS SHOULD
BE THE GENERATION POINT FOR ONGOING THUNDERSTORMS AND SPC DOES HAVE
ALL OUR FORECAST AREA IN A SLIGHT RISK FOR SEVERE WHICH CERTAINLY
LOOKS REASONABLE.

SUNDAY NIGHT AND MONDAY:
THE FRONTAL BOUNDARY DRIFTS EASTWARD AND SHOULD BE IN THE VICINITY
ON A LINE FROM THE NORTHEAST CORNER OF KANSAS TO NORTH CENTRAL
OKLAHOMA. ABUNDANT MOISTURE STAYS OVER THE AREA WITH SHOTS OF ENERGY
MOVING ACROSS THE AREA. DURING THIS TIME FRAME WOULD NOT BE
SURPRISED TO SEE AREAL QPF VALUES IN THE INCH TO INCH AND A HALF
RANGE. AT THIS POINT IN TIME AM NOT ISSUING A FLOOD WATCH BUT WILL
DEFINITELY MENTION THE POSSIBILITY OF FLOODING CONDITIONS IN THE HWO
AND WILL BE PUTTING OUT A HYDROLOGIC OUTLOOK STATEMENT.

TUESDAY-WEDNESDAY:
DID NOT MAKE SIGNIFICANT CHANGES TO THIS PERIOD. H5 TROF REMAINS
OVER THE SOUTHERN ROCKIES WITH IMPULSES OF ENERGY CONTINUING TO
EJECT OUT AHEAD OF IT. AT THE SURFACE...NEARLY STATIONARY FRONTAL
BOUNDARY BISECTS OUR FORECAST AREA AND WILL BE THE FOCUS FOR
CONTINUING CHANCES OF THUNDERSTORMS.

THURSDAY THROUGH SATURDAY:
FOR NOW AM GOING TO LEAVE THE FORECAST DRY. GFS MODEL HAS THE H5
TROF EXTENDING FROM EASTERN NEBRASKA SOUTHWARD THROUGH SOUTH CENTRAL
KANSAS THURSDAY MORNING...THEN MOVES IT INTO THE SOUTHEAST U.S. BY
SATURDAY. BEHIND IT RIDGING MOVING IN. AT THE SURFACE...HIGH
PRESSURE SHOULD BE THE DOMINATE FEATURE.

.AVIATION...
GUSTY SOUTH WINDS WILL DIMINISH SOMEWHAT AFTER SUNSET BUT WILL STILL
REMAIN IN THE 15 TO 25 KT RANGE OVERNIGHT. MVFR CEILINGS SHOULD BE
THE RULE. THUNDERSTORMS IN THE VICINITY OF RSL AND GBD THIS
AFTERNOON WILL CONTINUE TO DEVELOP EASTWARD THIS EVENING. SEVERE
WEATHER IS DEFINITELY A POSSIBILITY WITH THESE STORMS. TOWARD
SUNRISE VISIBILITIES MAY BE REDUCED TO THE 3-5 MILE RANGE WITH
BR...HZ...AND SCATTERED SHOWERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    68  78  61  76 /  60  60  70  50
HUTCHINSON      67  76  59  75 /  70  60  80  40
NEWTON          68  78  61  76 /  60  60  70  50
ELDORADO        68  79  63  77 /  50  50  70  50
WINFIELD-KWLD   68  79  63  77 /  50  50  70  50
RUSSELL         66  75  55  74 /  70  70  80  30
GREAT BEND      66  76  55  75 /  70  70  80  30
SALINA          67  77  58  75 /  80  60  80  30
MCPHERSON       68  77  59  75 /  70  60  80  40
COFFEYVILLE     68  82  66  78 /  30  50  60  50
CHANUTE         68  81  66  78 /  30  50  60  50
IOLA            68  81  66  78 /  20  50  60  50
PARSONS-KPPF    68  82  66  78 /  30  50  60  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ032-033-047>052-
067-068-082-083-091-092.

&&

SCHRECK/ELDER
Hazardous weather outlook, May 5, 10:02 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1002 PM CDT SAT MAY 5 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-062200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1002 PM CDT SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

NUMEROUS SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH CENTRAL
KANSAS OVERNIGHT. THE MAJORITY OF THE STORMS WILL TAKE PLACE
NORTHWEST OF A LYONS TO SALINA LINE. THESE STORMS WILL PRODUCE
NUMEROUS TORNADOES...DAMAGING WINDS...LARGE HAIL AND FLOODING. MORE
SCATTERED SEVERE THUNDERSTORMS MAY DEVELOP OVER SOUTH CENTRAL AND
SOUTHEAST KANSAS AS THE NIGHT PROGRESSES. THESE STORMS MAY ALSO BE
CAPABLE OF PRODUCING TORNADOES...DAMAGING WINDS...LARGE HAIL AND
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE AREA
SUNDAY THROUGH MONDAY. SEVERE WEATHER CHANCES WILL BE STRONGLY
DEPENDANT ON HOW MUCH SUNSHINE AND HEATING OCCURS. IN
ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE SUNDAY INTO MONDAY.
PLEASE STAY TUNED TO LATER OUTLOOKS FOR MORE UPDATES.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL CONTINUE TO BE NEEDED OVERNIGHT ACROSS CENTRAL
AND SOUTH CENTRAL KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

COX/ELDER

In the hours before

Local storm report, May 5, 10:38 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1038 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     FLASH FLOOD      HOISINGTON              38.52N 98.78W
05/05/2007                   BARTON             KS   AMATEUR RADIO

            OBSERVER IN HOISINGTON REPORTED 3.00 INCHES OF RAINFALL
            DURING THESE STORMS.

&&

BRW
Local storm report, May 5, 10:39 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1039 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     FLASH FLOOD      5 W GREAT BEND          38.36N 98.90W
05/05/2007                   BARTON             KS   AMATEUR RADIO

            OBSERVER REPORTING 1.70 ON NEW RAINFALL SINCE THE EVENING
            STORMS BEGAIN.

&&

BRW
Local storm report, May 5, 10:51 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1051 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TORNADO          2 W BUSHTON             38.51N 98.43W
05/05/2007                   RICE               KS   EMERGENCY MNGR

            POWER LINES THAT WERE PUT BACK UP THIS AFTERNOON WERE
            ONCE AGAIN BLOWN DOWN THIS EVENING.

&&

BRW
Local storm report, May 5, 11:07 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1107 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TORNADO          WESTFALL                38.93N 98.00W
05/05/2007                   LINCOLN            KS   TRAINED SPOTTER

            LARGE WEDGE TORNADO REPORTED ON THE GROUND NEAR WESTFALL.

&&

BRW
Local storm report, May 5, 11:10 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1110 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     FUNNEL CLOUD     GLENDALE                38.90N 97.87W
05/05/2007                   SALINE             KS   AMATEUR RADIO

            FUNNEL CLOUD REPORTED ON THE SALINE AND ELLSWORTH COUNTY
            LINE ON I-70.

1108 PM     FUNNEL CLOUD     GLENDALE                38.90N 97.87W
05/05/2007                   SALINE             KS   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED ON THE SALINE AND ELLWORTH COUNTY
            LINE ON I-70

&&

BRW
Local storm report, May 5, 11:16 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1116 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     TSTM WND GST     6 SW WESTFALL           38.87N 98.08W
05/05/2007  E80 MPH          LINCOLN            KS   EMERGENCY MNGR

            80 MPH WIND ESTIMATED ALONG I-70.

1045 PM     TSTM WND DMG     2 SW WESTFALL           38.91N 98.03W
05/05/2007                   LINCOLN            KS   EMERGENCY MNGR

            LARGE TREE LIMBS ACROSS ROAD.

1100 PM     FLASH FLOOD      WESTFALL                38.93N 98.00W
05/05/2007                   LINCOLN            KS   EMERGENCY MNGR

            2 TO 3 INCHES OF WATER FLOWING OVER NUMEROUS ROADS NEAR
            WESTFALL.

&&

RBL

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:12 PM CDTTornado WarningICTBarton, Ellsworth, Russell48 min
May 5, 7:41 PM CDTFlash Flood WarningICTLincoln, Russell9 hr
May 5, 7:59 PM CDTTornado WarningICTBarton, Ellsworth, Lincoln, Russell46 min
May 5, 8:35 PM CDTTornado WarningICTBarton40 min
May 5, 8:44 PM CDTTornado WarningICTLincoln22 min
May 5, 8:55 PM CDTSevere Thunderstorm WarningICTChase29 min
May 5, 9:12 PM CDTTornado WarningICTBarton, Ellsworth, Rice33 min
May 5, 9:42 PM CDTTornado WarningICTBarton, Ellsworth, Rice, Russell48 min
May 5, 9:44 PM CDTFlash Flood WarningICTEllsworth6 hr
May 5, 9:49 PM CDTTornado WarningICTBarton41 min
May 5, 10:25 PM CDTTornado WarningICTEllsworth, Lincoln, Saline60 min
May 5, 10:27 PM CDTTornado WarningICTBarton, Ellsworth, Rice49 min
May 5, 11:41 PM CDTSevere Thunderstorm WarningICTMcPherson, Saline49 min
May 5, 11:44 PM CDTSevere Thunderstorm WarningICTReno, Rice31 min
May 5, 11:47 PM CDTFlash Flood WarningICTSaline5 hr
May 6, 12:32 AM CDTFlash Flood WarningICTMcPherson5 hr
May 6, 3:59 AM CDTFlash Flood WatchICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more36 hr
May 6, 4:37 AM CDTFlash Flood WarningICTSaline7 hr
May 6, 9:55 AM CDTSevere Thunderstorm WarningICTHarper65 min
May 6, 10:21 AM CDTTornado WarningICTHarper39 min
May 6, 10:40 AM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood49 min
May 6, 10:53 AM CDTTornado WarningICTHarper, Kingman, Sedgwick, Sumner38 min
May 6, 11:17 AM CDTFlash Flood WarningICTHarper, Kingman, Reno, Sedgwick, Sumner4 hr
May 6, 12:13 PM CDTFlash Flood WarningICTHarper, Kingman, Reno, Sedgwick, Sumner9 hr
May 6, 12:13 PM CDTFlash Flood WarningICTHarper, Harvey, Kingman, Reno, Sedgwick, Sumner9 hr
May 6, 1:56 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno, Sedgwick51 min
May 6, 1:57 PM CDTTornado WarningICTHarper, Kingman48 min
May 6, 2:09 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick36 min
May 6, 2:31 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sedgwick, Sumner44 min
May 6, 3:00 PM CDTSevere Thunderstorm WarningICTKingman, Reno, Sedgwick45 min
May 6, 3:08 PM CDTSevere Thunderstorm WarningICTMarion36 min
May 6, 4:02 PM CDTSevere Thunderstorm WarningICTBarton47 min
May 6, 4:39 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice37 min
May 6, 4:53 PM CDTTornado WarningICTHarper, Kingman20 min
May 6, 5:10 PM CDTTornado WarningICTKingman, Reno50 min
May 6, 5:29 PM CDTSevere Thunderstorm WarningICTHarper, Kingman31 min
May 6, 5:37 PM CDTTornado WarningICTReno23 min
May 6, 5:43 PM CDTSevere Thunderstorm WarningICTKingman, Reno15 min
May 6, 6:02 PM CDTTornado WarningICTMcPherson, Reno, Rice43 min
May 6, 6:54 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Saline29 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.